UPPER BOUND FOR THE FIRST EULER-POINCARÉ CHARACTERISTICS OF KOZUL COMPLEXES RELATIVE TO PARAMETER IDEALS | Nam | TNU Journal of Science and Technology

UPPER BOUND FOR THE FIRST EULER-POINCARÉ CHARACTERISTICS OF KOZUL COMPLEXES RELATIVE TO PARAMETER IDEALS

About this article

Received: 21/12/21                Revised: 25/02/22                Published: 25/02/22

Authors

Pham Hong Nam Email to author, TNU - University of Sciences

Abstract


Let  be a Noetherian local ring and be a finitely generated -module of dimension  Let  be a parameter ideal of . Denote by  the  homology module of the Koszul  generated by the system  Set    and call it the first Euler-Poincaré characteristic of  relative to In this paper, we study the upper bound for the first Euler-Poincaré characteristics of  relative to the parameter ideal  By using the unmixed degree, the multiplicity, and the superficial elements we give the upper bound for  given by where are the unmixed degree, the multiplicity of   with respect to  respectively.

Keywords


Almost p-standard system of parameters; Cohomological degree; Multiplicity; The first Euler-Poincaré characteristics; Unmixed degree

References


[1] L. R. Doering, T. Gunston, and W. V. Vasconcelos, "Cohomological degrees and Hilbert functions of graded modules," American J. Math., vol. 120, pp. 493-504, 1998.

[2] W. V. Vasconcelos, "Complexity Degrees of Algebraic Structures," ArXiv:1402.1906 [math.AC], pp. 1-323, 2015.

[3] W. V. Vasconcelos, "The homological degree of a module," Trans. Amer. Math. Soc., vol. 350, pp. 1167-1179, 1998.

[4] T. C. Nguyen and H. Q. Pham, "On the structure of finitely generated modules over quotients of Cohen-Macaulay local rings," ArXiv:1612.07638 [math.AC], pp. 1-27, 2015.

[5] T. C. Doan and H. N. Pham, “On a family of cohomological degrees,” J. Korean Math. Soc., vol. 57, no. 3, pp. 669-689, 2020.

[6] T. C. Nguyen, P. Schenzel, and V. T. Ngo, “Verallgemeinerte Cohen-Macaulay Moduln,” Math. Nachr., vol. 85, pp. 57-75, 1978.

[7] V. T. Ngo, “Toward a theory of generalized Cohen-Macaulay modules,” Nagoya Math., vol. 102, pp. 1-49, 1986.

[8] T. C. Nguyen, “p-standard systems of parameters and p-standard ideals in local rings,” Acta Math. Vietnam., vol. 20, no. 1, pp. 145-161, 1995.

[9] T. C. Nguyen and T. C. Doan, “dd-Sequences and partial Euler-Poincaré characteristics of Koszul complex,” J. Algebra and Its Applications, vol. 6, no. 2, pp. 207-231, 2007.

[10] T. C. Doan and H. N. Pham, "Hilbert coefficients and partial Euler-Poincaré characteristics of Koszul complexes of d-sequences," J. Algebra., vol. 441, pp. 125-158, 2015.

[11] M. E. Rossi and G. Valla, Hilbert functions of filtered modules, Lecture Notes of the Unione Matematica Italiana, vol. 9, Springer, Berline, 2000.

[12] S. Goto and K. Ozeki, “The first Euler characteristics versus the homological degrees,” Bull. Braz. Math. Soc., vol. 45, no. 4, pp. 679-709, 2014.




DOI: https://doi.org/10.34238/tnu-jst.5367

Refbacks

  • There are currently no refbacks.
TNU Journal of Science and Technology
Rooms 408, 409 - Administration Building - Thai Nguyen University
Tan Thinh Ward - Thai Nguyen City
Phone: (+84) 208 3840 288 - E-mail: jst@tnu.edu.vn
Based on Open Journal Systems
©2018 All Rights Reserved